# SDR COEA2017010603903

- Difficulty date: January 6, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,275 hours, 34,806 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: S54310252200
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR. LT ENGINE NACELLE UNDERWING BOX, LT SHEET METAL DOUBLER HAS LEVEL 2 FRETTING DAMAGE. REPAIRED PER SRAS CETS-111/17.11017 DATED 1/16/2017.
